# SDR ASAA2023070143832

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 28,476 hours, 8,765 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NO 1 FIRE HANDLE WILL NOT ILLUMINATE DURING FIRE TEST. GROUNDED - YES. ARRIVED TO A/C WITH ENG #1 SYS B STILL FAULTING. PERFORMED RESISTANCE CHECK OF BTH MW0316 AND MW0326. ON CONN. DP1620 PIN 2 FOUND A BUILD UP OF FILM. CLEANED CONNECTOR REF SWPM 20-60-01. RESISTANCE CHECK OK. PERFORMED RESISTANCE CHECK OF M1757, OK AT 5890 OHMS. CHECKED M1758, OK AT 3887 OHMS. CHECKED M1759 OK AT 2985 OHMS. CHECKED M1760 OK AT 2458 OHMS. NO ISSUES NOTED WITH TERMINAL LUGS. RE-PERFORMED FIRE DETECTION CONTROL MODULE BITE, NO FAULTS NOTED.
